Pacific Journal of Mathematics

The density topology.

Franklin D. Tall

Article information

Source
Pacific J. Math. Volume 62, Number 1 (1976), 275-284.

Dates
First available: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102867878

Zentralblatt MATH identifier
0321.54019

Zentralblatt MATH identifier
0305.54039

Mathematical Reviews number (MathSciNet)
MR0419709

Subjects
Primary: 28A05: Classes of sets (Borel fields, $\sigma$-rings, etc.), measurable sets, Suslin sets, analytic sets [See also 03E15, 26A21, 54H05]

Citation

Tall, Franklin D. The density topology. Pacific Journal of Mathematics 62 (1976), no. 1, 275--284. http://projecteuclid.org/euclid.pjm/1102867878.


Export citation

References

  • [1] W. Fleissner, CH implies that countably paracompact, separable Moore spaces are normal, preprint.
  • [2] C. GofFman, C. J. Neugebauer,and T. Nishiura, Density topology and approximate continuity, Duke Math. J., 28 (1961), 497-506.
  • [3] C. Goffman and D. Waterman, Approximately continuous transformations, Proc. Amer. Math. Soc, 12 (1961), 116-121.
  • [4] P. R. Halmos, Lectures on Boolean Algebras, Van Nostrand, Princeton, 1963.
  • [5] A. Hajnal and I. Juhasz, On hereditarily a-Lindelf and a-separable spaces, II,Fund. Math., 81 (1974), 147-158.
  • [6] A. Horn and A. Tarski, Measures in boolean algebras, Trans. Amer. Math. Soc, 64 (1948), 467-497.
  • [7] I. Juhasz, Cardinal functions in topology, Mathematical Centre, Amsterdam,1971.
  • [8] K. Kunen, Some points in N, preprint.
  • [9] K. Kunen and F. D. Tall, Between Martin's Axiom and Souslin's Hypothesis, preprint.
  • [10] N.F. G. Martin, A topology for certain measure spaces, Proc. Amer. Math. Soc,20 (1964), 1-18.
  • [11] D. Martin and R. M. Solovay, Internal Cohen extensions, Ann. Math. Logic,2 (1970),143-178.
  • [12] J. C. Oxtoby, Measure and category, Springer-Verlag, New York, 1971.
  • [13] M. E. Rudin, Lectures on set-theoretic topology, Regional conf. series in math. 23, Amer. Math. Soc, Providence, 1975.
  • [14] S. Scheinberg, Topologies which generate a complete measure algebra, Adv. in Math., 7 (1971), 231-239.
  • [15] B. Sapirovski, On separability and metrizability of spaces with Souslin's condition, Soviet Math. Dokl., 13 (1975), 1633-1638.
  • [16] W. Sierpiski, Hypothese du continu, Chelsea, New York, 1956.
  • [17] F.D. Tall, The countable chain condition versus separability -- applications of Martin's Axiom, Gen. Top. Appl., 4 (1974), 315-339.
  • [18] H. E. White, Topological spaces in which Blumberg's theorem holds, Proc. Amer. Math. Soc,44 (1974), 454-462.
  • [19] Z. Zahorski, Sur la premiere derivee, Trans. Amer. Math. Soc, 69 (1950), 1-54.